# SDR DALA14033460963

- Difficulty date: June 1, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PLATE NR 1470 AT COUNTERSINK HOLES AND SETTLEMENT AREA, AYP, IN REF CARD 41, ZONE 00, MRB 57-083-02, H1L1-AYP, CARD 82, ZONE 00.  CORROSION ON FUEL ACCESS PLATE NBI 1470 ON COUNTERSINK HOLES AND SETTLEMENT AREA WERE REMOVED IAW SRM 51-22-2A.  COUNTERSINK HOLES WERE MEASURED MAX DIAMTER ALLOWABLE IS .532"  AND MAX DIAMETER MEASURED IS 540" IN 9 HOLES, THEREFORE IT IS OUT OF LIMITS IAW SRM 51-22-2A, FUEL TANK ACCESS DOOR WAS REPLACE AND WILL BE INSTALLED UNDER CARD 2800-0390, JOB 001-0391.
